The prolongation of the QT interval is a relatively rare but serious adverse drug reaction. It can lead to torsade de pointes, which is potentially life-threatening. The study's objectives were: determine the use of QT interval-prolonging drugs in an elderly community-dwelling population at risk of medication misadventure and identify recommendations regarding the risk of QT interval prolongation made by pharmacists when performing medication reviews. In a retrospective evaluation, 500 medication review reports from Australian pharmacists were analysed. In patients taking at least one QT interval-prolonging drug, the individual risk of drug-induced QT interval prolongation was assessed. Recommendations of pharmacists to avoid the occurrence of this drug-related problem were examined. There was a high prevalence of use of potentially QT interval-prolonging drugs (71% patients), with 11% of patients taking at least one drug with a known risk. Pharmacists provided specific recommendations in only eight out of 35 patients (23%) with a high-risk score and taking drugs with known risk of QT interval prolongation. Pharmacists' recommendations, when present, were focused on drugs with known risk of QT interval prolongation, rather than patients' additional risk factors. There is a need to improve knowledge and awareness of this topic among pharmacists performing medication reviews.